- 37 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 51-year-old man experienced multiple occurrences of Entameba histolytica liver abscess during treatment with dexamethasone and prednisolone for mantle cell lymphoma (MCL) [routes and dosages not stated].
The man, who had a history of hypertension, lipid abnormality and asthma as a child, was diagnosed with stage IV MCL. He was initiated on rituximab, cyclophosphamide, doxorubicin, prednisolone and vincristine (R-CHOP) followed by rituximab, dexamethasone, high dose cytarabine [Ara-C], cisplatin (R-DHAP) and then underwent a large-dose chemotherapy/autogenous peripheral blood stem cell transplantation. During the R-CHOP chemotherapy, he experienced an anal pain with a slight increase in CRP. With inflammatory internal haemorrhoids, he was given ciprofloxacin and levofloxacin...
- Moriya K, et al. Amebic liver abscesses developing during R-CHOP chemotherapy in a patient with mantle cell lymphoma. Rinsho Ketsueki 60: 929-931, No. 8, 2019. Available from: URL: http://doi.org/10.11406/rinketsu.60.929 [Japanese; summarised from a translation] - Japan